# SDR UALA2011083104670

- Difficulty date: August 31, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 63,407 hours, 9,100 cycles
- Engine: Pwa PW40903
- Engine time: 56,542 hours, 8,178 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4903
- Part serial: 222027
- Condition: Fire
- Location: Nr 1
- Part time: 56,542 hours, 8,178 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

NR 1 ENG SHUTDOWN, RTFL.  HIGH EGT ON NR 1 ENG.  F/D REPORTED FIRE ON RT GEAR TRUCK ASSY & LT TRUCK OVERHEATED.  BRAKE FIRE INSP NEEDED.  MOVING A/C TO REMOTE WILL START WORK.  REPLACED NR 1 ENGINE.
